MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number M001195440
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of cad (coronary artery disease), htn (hypertension), dm (diabetes mellitus) and cirrhosis of the liver.Procedure: cta (computed tomography angiography) of abdomen and pelvis with contrast.While injecting contrast into the patient, the hub of the catheter broke off.The catheter was flushed prior to use.No known harm to patient.Manufacturer response for catheter, continuous flush, direxion hi-flo (per site reporter) will obtain.

Brand Name
DIREXION HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key17469055
Report Number17469055
Device Sequence Number20613352
Product Code KRA
UDI-Device Identifier08714729839514
UDI-Public(01)08714729839514(17)250518(10)31651118
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/31/2023
Report Date (Section F) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195440
Device Lot Number31651118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight66 KG
Date Report Sent to FDA07/31/2023